# SDR CA110830011

- Difficulty date: August 28, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 39,003 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 179000201
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) PASSENGER IN SEAT 4D SMELLED ELECTRICAL BURN AND SAW SMOKE.   SCREEN SHUTOFF.  FAULT APPEARED ON PANEL.  4D SVDU REPLACED (AS A PRECAUTION).  IP SEQUENCE AND SOFTWARE DOWNLOAD CARRIED OUT.  CHECKED SERVICEABLE.
